MAUDE Adverse Event Report: BD CARIBE LTD. BD LUER-LOK¿ ACCESS DEVICE (MALE LUER); BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD LUER-LOK¿ ACCESS DEVICE (MALE LUER); BLOOD SPECIMEN COLLECTION DEVICE
Model Number 364902
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd luer-lok¿ access device (male luer) there was blood leakage or other sample leakage from the device other than the insertion site or needle tip.The following information was provided by the initial reporter.The customer stated: "there is leaking at the needle while changing tubes.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for eval: yes.D9: returned to manufacturer on: 2022-11-18.H.6.Investigation summary: h.6.Investigation summary: bd received 5 samples and 3 photos for investigation.The photos were reviewed and the indicated failure mode for leakage with the incident lot was not observed.Two of the photos only show product labeling and the third photo is not clear enough to see any leakage / defects.The customer samples were evaluated by visual examination and 3 of the samples by functional leakage testing and the indicated failure mode for leakage with the incident lot was not observed as all product specifications were met.Additionally, 48 retention samples from bd inventory were evaluated by visual examination and 12 retention samples by functional leakage testing and no issues were observed relating to leakage as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode leakage.Bd was not able to identify a root cause for the indicated failure mode.
 
Event or Problem Description

Brand Name
BD LUER-LOK¿ ACCESS DEVICE (MALE LUER)
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15879306
Report Number2618282-2022-00082
Device Sequence Number17504309
Product Code JKA
UDI-Device Identifier50382903649025
UDI-Public50382903649025
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Model Number364902
Device Catalogue Number36490200
Device Lot Number2179388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer12/05/2022
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown